Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 131, NWS State College, PA

July 14, 2004McKean County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 14, 2004, 12:15 PM EDT for McKean County, Pennsylvania. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2004, 12:15 PM EDT (16:15 UTC)
Expired
Jul 14, 2004, 1:15 PM EDT
In force
60 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County McKean County, PA

The radar

The State College radar (KCCX), 104 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2004-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2004-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
1335 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 141615
SVRCTP
PAC083-141715-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1215 PM EDT WED JUL 14 2004

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA

* UNTIL 115 PM EDT

* AT 1215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS FROM 7 MILES SOUTHEAST OF KANE TO 15
  MILES SOUTHEAST OF KANE...MOVING NORTHEAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WESTLINE AROUND 1220 PM EDT...
  KINZUA BRIDGE STATE PARK AND CYCLONE AROUND 1235 PM EDT...
  NORWICH AROUND 1240 PM EDT...
  CROSBY AND SMETHPORT AROUND 1250 PM EDT...
  CORYVILLE AROUND 1255 PM EDT...
  PORT ALLEGANY AROUND 100 PM EDT...

THE MAIN THREAT FROM THIS STORM IS A DAMAGING WIND GUST. EXPECT GUSTS
TO EXCEED 60 MPH. THESE WINDS CAN EASILY KNOCK DOWN TREES AND POWER
LINES...AND CAUSE PROPERTY DAMAGE. LARGE HAIL IS ALSO POSSIBLE. THE
SAFEST PLACE TO BE DURING A SEVERE THUNDERSTORM IS INSIDE A
SUBSTANTIAL SHELTER...AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4197 7822 4162 7821 4161 7848 4164 7849
      4164 7891 4200 7852 4200 7830

KL

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:14 AM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Jul 14, 10:14 AM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1014 AM EDT WED JUL 14 2004

.SHORT TERM (REST OF TODAY)...

CURRENT FORECAST TRACKING ALONG NICELY WITH SHOWERS AND
THUNDERSTORMS MOVING THROUGH THE AREA.  ALL GRIDS ARE IN GOOD SHAPE
IN RESPONSE TO CURRENT CONDITIONS AND IT APPEARS THAT FORECAST
TEMPS WILL BE IN LINE FOR HIGHS TODAY.

WAS CONSIDERING FLOOD WATCH FOR TODAY...BUT HARD TO PIN POINT AREA
OF CONCERN. OUR HEAVY RAIN FROM MONDAY WAS QUITE SCATTERED THUS NO
BROAD AREA GOT THE EXCESSIVE RAIN. CURRENT THUNDERSTORMS ARE
PROGRESSIVE AND EVEN THOUGH THEY ARE DROPPING OVER AN INCH OF RAIN
IN SOME AREAS...NO STORMS HAVE STALLED. SO AT THIS POINT...WE WILL
RIDE WITHOUT A WATCH BUT ONE IS POSSIBLE LATER.

&&

.PREVIOUS DISCUSSION...
THE FOLLOWING WAS ORIGINALLY ISSUED AT 300 AM EDT WED JUL 14 2004

AVIATION...
LEADING EDGE OF MCS WILL BEGIN TO AFFECT NORTHWEST MOUNTAINS OF PA
AFTER 10Z AND WILL PERSIST IN ANY ONE LOCATION FOR ABOUT 2 HOURS
(AFFECTING ONLY KBFD).  SYSTEM WILL BE WEAKENING...BUT STILL COULD
SEE BREEZY WINDS...LOW CLOUDS AND A DECENT AMOUNT OF LIGHTNING AS
STORMS MOVE THROUGH. ISOLATED CONVECTION FOR THE REMAINDER OF CWA
THROUGH THE MID MORNING HOURS WITH SCATTERED CLOUDS AND VISIBILITIES
REDUCED TO 1-4SM BY FOG.

COLD FRONT APPROACHES FOR THE AFTERNOON AS WINDS WILL GO FROM LIGHT
SOUTHEAST TO WESTERLY.  CONVECTIVE ACTIVITY WILL QUICKLY BE ON THE
INCREASE FROM WEST TO EAST BY LATE MORNING/EARLY AFTERNOON.  UPPER
LOW PUSHING IN BEHIND WILL KEEP ENOUGH INSTABILITY TO MENTION
SHOWERS THROUGH THE EVENING AND KEEP CEILINGS IN MVFR RANGE TONIGHT.

SHORT TERM (TODAY THROUGH FRIDAY)...

AN UNSEASONABLY STRONG AND SLOW MOVING UPPER TROUGH WILL BRING
ANOTHER ROUND OF SIGNIFICANTLY RAIN TO MUCH OF CENTRAL PENN TODAY
AND EARLY TONIGHT. LEAD UPPER SHORT WAVE MOVING EAST @22 KT ACROSS
THE WESTERN WATERS OF LAKE ERIE ATTM WILL MAINTAIN TRAINING HEAVY
SHOWERS AND TSRA INTO THE NW MTNS OF PENN DURING THE SECOND HALF OF
THIS MORNING. BASIN AVG RAINFALL AMOUNTS NEAR 0.75 ARE LIKELY
THERE...WHILE OTHER AREAS ACROSS CENTRAL PENN AND THE SUSQ VALLEY
WILL SEE NEGLIGIBLE AMOUNTS THROUGH 15 OR 16Z.

AN AREA OF SIGNIFICANT UPPER LEVEL DIVERGENCE ABOVE A SURFACE COLD
FRONT WILL MOVE FROM THE WRN PENN MTNS AT 15Z...TO THE SUSQ VALLEY
DURING THE MID TO LATE AFTERNOON HOURS. THIS SHOULD QUICKLY FORM A
LINE OF THUNDERSTORMS...WHICH MAY BECOME LOCALLY SEVERE AS THEY MOVE
ACROSS THE CENTRAL MTNS AND SUSQ VALLEY TOWARD PEAK HEATING. BASIN
AVERAGE RAINFALL AMOUNTS 12Z-00Z TODAY SHOULD RANGE FROM BETWEEN ONE
HALF TO THREE QUARTERS OF AN INCH ACROSS THE SCENT MTNS...TO NEAR
AND INCH ELSEWHERE. STREAMS AND CREEKS WILL EASILY BE ABLE TO HANDLE
THIS AMOUNT OF RAIN...BUT LOCAL REPEAT CELL FORMATION COULD DUMP UP
TO 2-3 INCHES IN ISOLATED LOCATIONS (BEST CHC FOR EXCESSIVE RAIN
LOOKS TO BE ACROSS THE NRN MTNS...THEN THE SUSQ VALLEY THIS
AFTERNOON/EVENING.

FOR TONIGHT...TSRA WILL DIMINISH TO MAINLY SCTD SHOWERS AFTER
DARK...WITH SLIGHTLY HIGHER POPS ACROSS THE NRN MTNS AS ANOTHER
SIGNIFICANT SHORT WAVE SLIDES SE TO THE BASE OF THE UPPER LOW
LOCATED OVER NEW YORKS WESTERN SOUTHERN TIER.

THURSDAY...THE SUB 1000 HPA SFC LOW AND CLOSED UPPER LOW WILL LIFT
SLOWLY NE DOWN THE ST. LAWRENCE RIVER VALLEY. THE TIGHTENING LLVL
PRESSURE GRADIENT WILL LEAD TO A FAIRLY WINDY AND COOL DAY FOR MID
SUMMER. SUSTAINED WINDS WILL AVERAGE 15 TO 20 MPH WITH SOME GUSTS OF
25 TO 30 MPH ACROSS THE HIGHER TERRAIN. MAX TEMPS THURSDAY IN THE
LOWER TO MID 60S NORTH...AND 70S IN MOST OTHER AREAS WILL BE 10 TO
15 DEG F BELOW NORMAL...EXCEPT FOR THE LOWER SUSQ VALLEY WHERE MORE
IN THE WAY OF SUNSHINE/AND A WARMING DOWNSLOPE FLOW IS EXPECTED.

THURSDAY NIGHT AND FRIDAY...BEGINS A SLOW IMPROVING/MODERATING
TREND THOUGH ONE LAST SLOW MOVING UPPER VORT MAX WILL LIKELY
MAINTAIN CLOUDS AND SCATTERED SHOWERS ACROSS THE NORTHERN MTNS.

LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)...

WEAKENING...POSITIVE-TILT UPPER TROUGH ACROSS THE NE PART OF THE
U.S. WILL BRING SOME AFTERNOON CLOUDS AND MAINLY ISOLATED AFTERNOON
SHOWERS/TSRA. MUCH OF THE WEEKEND WILL BE PARTLY CLOUDY WITH
COMFORTABLE TEMPS AND HUMIDITY UNDER A DEEP...NORTH TO NORTHWEST
FLOW. HEIGHT RISES ALOFT MOVING IN FROM THE WEST WILL LEAD TO A DRY
BEGIN TO NEXT WEEK WITH ENSEMBLE MOS SUGGESTING NEAR NORMAL TEMPS
AND LOW POPS FOR MONDAY AND TUESDAY.
&&

.CTP WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
&&

SHORT TERM (UPDATE)...ONDREJIK
Hazardous weather outlook, Jul 14, 6:06 AM EDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
606 AM EDT WED JUL 14 2004

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-151005-
ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-
COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA-
MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-
SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
UNION PA-WARREN PA-YORK PA-
606 AM EDT WED JUL 14 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY:

DEEPENING LOW PRESSURE AT THE SURFACE AND ALOFT OVER LAKE HURON THIS
MORNING WILL MOVE SLOWLY SOUTHEAST TODAY. A STRONG COLD FRONT
EXTENDING SOUTH FROM THE LOW WILL SWEEP ACROSS CENTRAL PENNSYLVANIA
AND THE SUSQUEHANNA VALLEY DURING THE AFTERNOON HOURS.

THUNDERSTORMS WILL BE WIDESPREAD ALONG AND IN ADVANCE OF THIS FRONT.
SOME OF THE STORMS MAY BECOME SEVERE...AND PRODUCE LARGE HAIL AND
DAMAGING WIND GUSTS AROUND 60 MPH.

IN ADDITION...LOCALLY HEAVY RAIN OF OVER AN INCH IN A 30 TO 60 MINUTE
PERIOD FROM THE THUNDERSTORMS COULD PRODUCE MINOR FLOODING PROBLEMS
ALONG SMALL STREAMS...ON ROADS...AND THROUGHOUT POOR DRAINAGE AREAS.

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY:

NO SEVERE WEATHER IS ANTICIPATED.

LAMBERT

In the hours before

Special weather statement, Jul 14, 7:14 AM EDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
714 AM EDT WED JUL 14 2004

PAZ012-018-141215-
NORTHERN CENTRE-NORTHERN CLINTON-
714 AM EDT WED JUL 14 2004

...STRONG THUNDERSTORMS WILL AFFECT CENTRE AND CLINTON COUNTIES...

AT 712 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTHWEST OF BELLEFONTE...MOVING
NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR KEATING AROUND 730
AM...KETTLE CREEK STATE PARK AROUND 735 AM...WESTPORT AROUND 745
AM...RENOVO AROUND 755 AM...HYNER AROUND 805 AM AND GLEN UNION AROUND
810 AM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

ONDREJIK
Special weather statement, Jul 14, 7:17 AM EDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
717 AM EDT WED JUL 14 2004

PAZ010-141215-
ELK-
717 AM EDT WED JUL 14 2004

...A SERIES OF STRONG THUNDERSTORM WILL AFFECT ELK COUNTY THIS
MORNING...

AT 716 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORM 12 MILES SOUTHWEST OF KANE...MOVING
NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR JOHNSONBURG
AROUND 740 AM...EAST BRANCH DAM AROUND 750 AM AND ST. MARYS AROUND
755 AM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

ONDREJIK
Special weather statement, Jul 14, 7:29 AM EDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
729 AM EDT WED JUL 14 2004

PAZ005-006-141230-
MCKEAN-POTTER-
729 AM EDT WED JUL 14 2004

...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT MCKEAN AND POTTER
COUNTIES...

AT 724 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORM MOVING ACROSS MCKEAN COUNTY. THE STORMS
EXTEND FROM ELDRED IN NORTHEAST MCKEAN COUNTY...SOUTHWEST THROUGH
SMETHPORT AND TO KANE. THE THUNDERSTORM WILL BE NEAR CROSBY AROUND
740 AM...CORYVILLE AROUND 745 AM...PORT ALLEGANY AROUND 755
AM...KEATING SUMMIT AROUND 805 AM...ROULETTE AROUND 810 AM AND
COUDERSPORT AROUND 825 AM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
DANGEROUS LIGHTNING IS ALSO OCCURRING WITH THIS STORM.  DO NOT
VENTURE OUTSIDE DURING THIS STORM. STAY IN A SECURE STRUCTURE UNTIL
THE STORM PASSES.

ONDREJIK
Special weather statement, Jul 14, 7:55 AM EDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
755 AM EDT WED JUL 14 2004

PAZ011-141300-
CAMERON-
755 AM EDT WED JUL 14 2004

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMERON COUNTY...

AT 754 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST THROUGH THE COUNTY AT
25 MPH. THE THUNDERSTORM WILL BE NEAR EMPORIUM AROUND 805 AM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

ONDREJIK
Special weather statement, Jul 14, 8:24 AM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
824 AM EDT WED JUL 14 2004

PAZ006-141330-
POTTER-
824 AM EDT WED JUL 14 2004

...STRONG THUNDERSTORMS WILL AFFECT POTTER COUNTY...

AT 821 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ENTERING EXTREME SOUTHWEST POTTER COUNTY NEAR
AUSTIN...MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR CHERRY
SPRINGS STATE PARK AROUND 835 AM...LYMAN RUN STATE PARK AROUND 840
AM AND GALETON AROUND 850 AM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL ALSO CONTAIN DANGEROUS LIGHTNING...STAY INDOORS AS
THE THUNDERSTORM APPROACHES.

ONDREJIK
Special weather statement, Jul 14, 11:48 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1148 AM EDT WED JUL 14 2004

PAZ010-141630-
ELK-
1148 AM EDT WED JUL 14 2004

...A STRONG THUNDERSTORM WILL AFFECT ELK COUNTY...

AT 1144 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF RIDGWAY...MOVING NORTHEAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR RIDGWAY AROUND 1210
PM...JOHNSONBURG AROUND 1215 PM...WILCOX AROUND 1220 PM...EAST
BRANCH DAM AND ST. MARYS AROUND 1225 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
ADDITIONALLY...DANGEROUS LIGHTNING WILL BE PRESENT IN THIS
THUNDERSTORM. WHEN THE STORM APPROACHES...MOVE INDOORS AND AVOID
PLUMING AND ELECTRICAL ITEMS IN YOUR HOME. STAY AWAY FROM WINDOWS.

ONDREJIK

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 5:32 AM EDTSevere Thunderstorm WarningCTPWarren73 min
Jul 14, 8:13 AM EDTSevere Thunderstorm WarningCTPCameron32 min
Jul 14, 12:08 PM EDTSevere Thunderstorm WarningCTPElk52 min
Jul 14, 1:50 PM EDTSevere Thunderstorm WarningCTPTioga40 min
Jul 14, 2:02 PM EDTSevere Thunderstorm WarningCTPCentre43 min
Jul 14, 2:21 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry24 min
Jul 14, 2:23 PM EDTSevere Thunderstorm WarningCTPAdams52 min
Jul 14, 2:29 PM EDTSevere Thunderstorm WarningCTPDauphin61 min
Jul 14, 2:36 PM EDTFlash Flood WarningCTPDauphin4 hr
Jul 14, 2:43 PM EDTSevere Thunderstorm WarningCTPYork62 min
Jul 14, 2:59 PM EDTTornado WarningCTPLebanon46 min
Jul 14, 3:19 PM EDTTornado WarningCTPYork41 min
Jul 14, 3:25 PM EDTSevere Thunderstorm WarningCTPLancaster65 min
Jul 14, 3:44 PM EDTSevere Thunderstorm WarningCTPColumbia31 min
Jul 14, 4:25 PM EDTSevere Thunderstorm WarningCTPLancaster65 min
Jul 14, 5:28 PM EDTFlash Flood WarningCTPLancaster4 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.